Mathematica Bohemica, online first, 24 pp.


On the generalization of two results of Cao and Zhang

Sujoy Majumder

Received May 6, 2015.  First published February 1, 2017.

Abstract:  This paper studies the uniqueness of meromorphic functions $$f^n\prod_{i=1}^k(f^{(i)})^{n_i}\quadand\quad g^n\prod_{i=1}^k(g^{(i)})^{n_i}$$ that share two values, where $n, n_k, k\in\mathbb{N}$, $n_i\in\mathbb{N}\cup\{0\}$, $i=1,2,\ldots,k-1$. The results significantly rectify, improve and generalize the results due to Cao and Zhang (2012).
Keywords:  uniqueness; meromorphic function; weighted sharing; nonlinear differential polynomials
Classification MSC:  30D35
DOI:  10.21136/MB.2017.0021-15

PDF available at:  Myris Trade   Institute of Mathematics CAS

References:
[1] A. Banerjee: On a question of Gross. J. Math. Anal. Appl. 327 (2007), 1273-1283. DOI 10.1016/j.jmaa.2006.04.078 | MR 2280003 | Zbl 1115.30029
  [2] W. Bergweiler, A. Eremenko: On the singularities of the inverse to a meromorphic function of finite order. Rev. Mat. Iberoam. 11 (1995), 355-373. DOI 10.4171/RMI/176 | MR 1344897 | Zbl 0830.30016
  [3] Y.-H. Cao, X.-B. Zhang: Uniqueness of meromorphic functions sharing two values. J. Inequal. Appl. (electronic only) 2012 (2012), Article ID 100, 10 pages. DOI 10.1186/1029-242X-2012-100 | MR 2946490 | Zbl 1291.30193
  [4] H. H. Chen, M. L. Fang: The value distribution of $f^nf'$. Sci. China Ser. A. 38 (1995), 789-798. DOI 10.1360/ya1995-38-7-789 | MR 1360682 | Zbl 00817801
  [5] M. Fang, X. Hua: Entire functions that share one value. J. Nanjing Univ., Math. Biq. 13 (1996), 44-48. MR 1411806 | Zbl 0899.30022
  [6] M. Fang, H. Qiu: Meromorphic functions that share fixed-points. J. Math. Anal. Appl. 268 (2002), 426-439. DOI 10.1006/jmaa.2000.7270 | MR 1896207 | Zbl 1030.30028
  [7] G. Frank: Eine Vermutung von Hayman über Nullstellen meromorpher Funktionen. Math. Z. 149 (1976), 29-36. DOI 10.1007/BF01301627 | MR 0422615 | Zbl 0312.30032
  [8] W. K. Hayman: Meromorphic functions. Oxford Mathematical Monographs. Clarendon Press, Oxford (1964). MR 0164038 | Zbl 0115.06203
  [9] L. Köhler: Meromorphic functions sharing zeros and poles and also some of their derivatives sharing zeros. Complex Variables, Theory Appl. 11 (1989), 39-48. MR 0998240 | Zbl 0637.30029
  [10] I. Lahiri: Weighted value sharing and uniqueness of meromorphic functions. Complex Variables, Theory Appl. 46 (2001), 241-253. MR 1869738 | Zbl 1025.30027
  [11] I. Lahiri, S. Dewan: Value distribution of the product of a meromorphic function and its derivative. Kodai Math. J. 26 (2003), 95-100. DOI 10.2996/kmj/1050496651 | MR 1966685 | Zbl 1077.30025
  [12] I. Lahiri, A. Sarkar: Nonlinear differential polynomials sharing 1-points with weight two. Chin. J. Contemp. Math. 25 (2004), 325-334. MR 2159311 | Zbl 1069.30051
  [13] J. Xu, H. Yi, Z. Zhang: Some inequalities of differential polynomials. Math. Inequal. Appl. 12 (2009), 99-113. DOI 10.7153/mia-12-09 | MR 2489354 | Zbl 1169.30314
  [14] K. Yamanoi: The second main theorem for small functions and related problems. Acta Math. 192 (2004), 225-294. DOI 10.1007/BF02392741 | MR 2096455 | Zbl 1203.30035
  [15] C. C. Yang: On deficiencies of differential polynomials II. Math. Z. 125 (1972), 107-112. DOI 10.1007/BF01110921 | MR 0294642 | Zbl 0217.38402
  [16] C.-C. Yang, X. Hua: Uniqueness and value-sharing of meromorphic functions. Ann. Acad. Sci. Fenn., Math. 22 (1997), 395-406. MR 1469799 | Zbl 0890.30019
  [17] C. C. Yang, H. X. Yi: Uniqueness Theory of Meromorphic Functions. Mathematics and its Applications 557. Kluwer Academic Publishers, Dordrecht (2003). DOI 10.1007/978-94-017-3626-8 | MR 2105668 | Zbl 1070.30011
  [18] L. Yang: Value Distribution Theory. Springer, Berlin; Science Press, Beijing (1993). DOI 10.1007/978-3-662-02915-2 | MR 1301781 | Zbl 0790.30018
  [19] H. X. Yi: On characteristic function of a meromorphic function and its derivative. Indian J. Math. 33 (1991), 119-133. MR 1140875 | Zbl 0799.30018
  [20] Q. Zhang: Meromorphic function that shares one small function with its derivative. JIPAM, J. Inequal. Pure Appl. Math. (electronic only) 6 (2005), Article No. 116, 13 pages. MR 2178297 | Zbl 1097.30033

Affiliations:   Sujoy Majumder, Department of Mathematics, Katwa College, University of Burdwan, Katwa College Rd., Katwa, Burdwan, C.P. 713130, West Bengal, India, e-mail: sujoy.katwa@gmail.com, sr.koshigram@gmail.com, smajumder05@yahoo.in

 
PDF available at: